Alert archive / Ohio / River Flood Warnings in 2014
River Flood Warning 71, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at Aug 20, 2014, 7:26 PM EDT for Holmes County, Wayne County, Ohio. It took effect at Aug 20, 2014, 11:00 PM EDT. It was in force for 11 hr.
The area
The outline as issued.
The facts
- Issued
- Aug 20, 2014, 7:26 PM EDT (23:26 UTC)
- In effect from
- Aug 20, 2014, 11:00 PM EDT
- Expired
- Aug 21, 2014, 10:05 AM EDT
- In force
- 11 hr
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Holmes County, OH, Wayne County, OH
The radar
The Cleveland radar (KCLE), 75 km from the middle of the area, began a volume at 23:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Killbuck Creek at Killbuck (KILO1). The gauge peaked at 15.03 ft at Aug 21, 2014, 1:00 AM EDT.
- Action stage
- 13 ft
- Minor stage
- 15 ft
- Moderate stage
- 17 ft
- Major stage
- 18.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03139000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
545
WGUS41 KCLE 202326
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
726 PM EDT WED AUG 20 2014
...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN OHIO...
KILLBUCK CREEK NEAR KILLBUCK
PRECAUTIONARY/PREPAREDNESS ACTIONS...
NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE
DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN!
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS AND UPDATES.
&&
OHC075-169-210726-
/O.NEW.KCLE.FL.W.0071.140821T0300Z-140821T1251Z/
/KILO1.1.ER.140821T0300Z.140821T0600Z.140821T0651Z.NO/
726 PM EDT WED AUG 20 2014
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* FLOOD WARNING FOR
THE KILLBUCK CREEK NEAR KILLBUCK
* FROM THIS EVENING UNTIL EARLY THURSDAY MORNING
* AT 7:00 PM WEDNESDAY THE STAGE WAS...14.8 FEET AND RISE JUST ABOVE
FLOOD STAGE AROUND 15.1 FEET BEFORE MIDNIGHT.
* MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 15.0 FEET
* AT 15.0 FEET...SEVERAL LOW LYING ROADS IN HOLMES COUNTY INCLUDING
COUNTY ROAD 1...TOWNSHIP ROAD 91...AND COUNTY ROAD 621 ARE FLOODED.
&&
LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
4045 8202 4067 8202
$$
THOMPSON4 follow-up statements
414
WGUS81 KCLE 210421
FLSCLE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1221 AM EDT THU AUG 21 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...
KILLBUCK CREEK NEAR KILLBUCK
PRECAUTIONARY/PREPAREDNESS ACTIONS...
NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE
DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN!
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS AND UPDATES.
&&
OHC075-169-211221-
/O.EXT.KCLE.FL.W.0071.000000T0000Z-140821T1312Z/
/KILO1.1.ER.140821T0330Z.140821T0600Z.140821T0712Z.NO/
1221 AM EDT THU AUG 21 2014
THE FLOOD WARNING CONTINUES FOR
THE KILLBUCK CREEK NEAR KILLBUCK.
* AT 12:00 AM THURSDAY THE STAGE WAS 15.0 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO AROUND 15.1 FEET AND FALL
BELOW FLOOD STAGE THIS MORNING.
* AT 16.0 FEET...LOW LYING AREAS WEST OF WATER STREET IN THE VILLAGE
OF KILLBUCK ARE FLOODED. FLOODED ROADS INCLUDE COUNTY ROAD 621...
STATE ROUTE 60 NORTH...AS WELL AS LOCAL LOW LYING ROADS. HOLMES
COUNTY FAIRGROUNDS INUNDATED.
* AT 15.0 FEET...SEVERAL LOW LYING ROADS IN HOLMES COUNTY INCLUDING
COUNTY ROAD 1...TOWNSHIP ROAD 91...AND COUNTY ROAD 621 ARE FLOODED.
&&
LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
4045 8202 4067 8202
$$
THOMPSON723
WGUS81 KCLE 210832
FLSCLE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
432 AM EDT THU AUG 21 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...
KILLBUCK CREEK NEAR KILLBUCK
MAHONING RIVER AT LEAVITTSBURG
EAGLE CREEK AT PHALANX STATION
PRECAUTIONARY/PREPAREDNESS ACTIONS...
NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE
DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN!
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS AND UPDATES.
&&
OHC075-169-211405-
/O.EXT.KCLE.FL.W.0071.000000T0000Z-140821T1405Z/
/KILO1.1.ER.140821T0330Z.140821T0630Z.140821T0805Z.NO/
432 AM EDT THU AUG 21 2014
THE FLOOD WARNING CONTINUES FOR
THE KILLBUCK CREEK NEAR KILLBUCK.
* AT 4:00 AM THURSDAY THE STAGE WAS 15.0 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE BY LATE
MORNING. HOWEVER RAINFALL THIS EVENING INTO TONIGHT
WILL CAUSE ADDITIONAL RISES.
* AT 15.0 FEET...SEVERAL LOW LYING ROADS IN HOLMES COUNTY INCLUDING
COUNTY ROAD 1...TOWNSHIP ROAD 91...AND COUNTY ROAD 621 ARE FLOODED.
&&
LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
4045 8202 4067 8202
$$
OHC155-211632-
/O.EXT.KCLE.FL.W.0072.000000T0000Z-140821T2355Z/
/LEAO1.1.ER.000000T0000Z.140821T1155Z.140821T1755Z.NO/
432 AM EDT THU AUG 21 2014
THE FLOOD WARNING CONTINUES FOR
THE MAHONING RIVER AT LEAVITTSBURG.
* AT 4:15 AM THURSDAY THE STAGE WAS 10.5 FEET.
* FLOOD STAGE IS 10.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 10.7 FEET THIS MORNING.
THE RIVER WILL FALL BELOW FLOOD STAGE THIS AFTERNOON.
* AT 10.0 FEET...LOWLAND FLOODING WILL OCCUR NEAR THE TOWN OF
LEAVITTSBURG.
&&
LAT...LON 4123 8100 4124 8092 4129 8084 4121 8086
4116 8100
$$
OHC155-211632-
/O.EXT.KCLE.FL.W.0070.000000T0000Z-140822T0107Z/
/PHAO1.1.ER.140820T2311Z.140821T0800Z.140821T1907Z.UU/
432 AM EDT THU AUG 21 2014
THE FLOOD WARNING CONTINUES FOR
THE EAGLE CREEK AT PHALANX STATION.
* AT 4:00 AM THURSDAY THE STAGE WAS 11.8 FEET.
* FLOOD STAGE IS 9.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE BY LATE THIS
AFTERNOON.
* AT 11.0 FEET...BARCLAY MESSERLY ROAD AND MCCONNELL EAST ROADS WILL
BE FLOODED AND IMPASSABLE.
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$938
WGUS81 KCLE 211405
FLSCLE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1005 AM EDT THU AUG 21 2014
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO...
KILLBUCK CREEK NEAR KILLBUCK
PRECAUTIONARY/PREPAREDNESS ACTIONS...
NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE
DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN!
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS AND UPDATES.
&&
OHC075-169-211435-
/O.CAN.KCLE.FL.W.0071.000000T0000Z-140821T1405Z/
/KILO1.1.ER.140821T0330Z.140821T0630Z.000000T0000Z.NO/
1005 AM EDT THU AUG 21 2014
THE FLOOD WARNING IS CANCELLED FOR
THE KILLBUCK CREEK NEAR KILLBUCK.
* AT 9:00 AM THURSDAY THE STAGE WAS 14.9 FEET.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 14.9 FEET. THE
RIVER WILL FALL TO 13.4 FEET BY .
* AT 15.0 FEET...SEVERAL LOW LYING ROADS IN HOLMES COUNTY INCLUDING
COUNTY ROAD 1...TOWNSHIP ROAD 91...AND COUNTY ROAD 621 ARE FLOODED.
&&
LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
4045 8202 4067 8202
$$350
WGUS81 KCLE 211411 CCA
FLSCLE
FLOOD STATEMENT ...CORRECTED
NATIONAL WEATHER SERVICE CLEVELAND OH
1005 AM EDT THU AUG 21 2014
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO...
KILLBUCK CREEK NEAR KILLBUCK
PRECAUTIONARY/PREPAREDNESS ACTIONS...
NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE
DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN!
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS AND UPDATES.
&&
OHC075-169-211435-
/O.COR.KCLE.FL.W.0071.000000T0000Z-140821T1405Z/
/KILO1.1.ER.140821T0330Z.140821T0630Z.000000T0000Z.NO/
1005 AM EDT THU AUG 21 2014
THE FLOOD WARNING IS CANCELLED FOR
THE KILLBUCK CREEK NEAR KILLBUCK.
* AT 9:00 AM THURSDAY THE STAGE WAS 14.9 FEET.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER CRESTED AT 15.0 FEET EARLY THIS MORNING. THE
RIVER WILL FALL TO 13.4 FEET BY FRIDAY MORNING.
* AT 15.0 FEET...SEVERAL LOW LYING ROADS IN HOLMES COUNTY INCLUDING
COUNTY ROAD 1...TOWNSHIP ROAD 91...AND COUNTY ROAD 621 ARE FLOODED.
&&
LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
4045 8202 4067 8202
$$
BMWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Aug 20, 6:07 PM EDT, 1 hour 19 minutes earlier.
Area forecast discussion, Aug 20, 6:07 PM EDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 607 PM EDT WED AUG 20 2014 .SYNOPSIS... A WEAK COLD FRONT WILL CONTINUE TO MOVE ACROSS THE AREA THROUGH THE EVENING. A WARM FRONT WILL LIFT NORTHEAST ACROSS THE AREA THURSDAY NIGHT AS LOW PRESSURE BECOMES NEARLY STATIONARY OVER KANSAS THROUGH SUNDAY NIGHT. HIGH PRESSURE WILL BUILD SOUTH ALONG THE EASTERN SEABOARD OUT OF QUEBEC THROUGH THE WEEKEND. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... THE COLD FRONT IS MOVING ACROSS THE AREA WITH SOME SHOWERS AND THUNDERSTORMS MAINLY EAST OF INTERSTATE 71 THROUGH 7 OR 8 PM. THEN IT SHOULD BE QUIET AS WE WAIT FOR SOME MORE SHOWERS AND THUNDERSTORMS TO MOVE INTO NORTHWEST OHIO LATE. ONLY CHANGES MADE WITH THIS EARLY EVENING UPDATE WAS TO ADJUST THE EVENING SKY COVERAGE AND TEMPERATURES. EVERYTHING ELSE ON TRACK. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY NIGHT/... A WARM FRONT WILL BE IN THE AREA THURSDAY THRU FRIDAY AND THE POTENTIAL FOR SOME HEAVY RAIN IS POSSIBLE. A FLOOD WATCH MAY EVENTUALLY BE NEEDED BUT IT IS NOT CLEAR RIGHT NOW WHICH AREA WILL NEED IT. IT SEEMS TO BE SOUTH OF A TOLEDO TO MANSFIELD TO YOUNGSTOWN LINE. FOR THURSDAY AFTERNOON INTO THURSDAY EVENING A THREAT OF SEVERE THUNDERSTORMS. THE FLOOD AND SEVERE POTENTIAL MENTIONED IN THE HAZARDOUS WEATHER OUTLOOK. THE THREAT OF SHOWERS AND THUNDERSTORMS WILL PERSIST FRIDAY THROUGH SATURDAY NIGHT. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... THE LONG TERM BEGINS ON SUNDAY WITH MODELS SHOWING A DOMINANT UPPER RIDGE ACROSS THE MID MISSISSIPPI VALLEY THAT EXTENDS NORTH ACROSS THE CENTRAL GREAT LAKES. THE HIGH WILL CONTINUE TO CONTROL THE WEATHER ACROSS THE AREA THROUGH TUESDAY AS IT DRIFTS NORTH TO THE OHIO AND TENNESSEE VALLEYS. MAIN CONCERN IS FOR ANY POP UP AFTERNOON/EVENING SHOWERS/STORMS AS WELL AS ANY CONVECTIVE SYSTEMS DROPPING ACROSS THE AREA OVER THE AXIS OF THE RIDGE. FOR NOW REALLY DIFFICULT TO PICK UP ON ANYTHING CONCRETE SO FOR NOW WILL HAVE CHANCE POPS SUNDAY AFTERNOON AND AGAIN TUESDAY AFTERNOON WITH SLIGHT CHANCE OR LOWER OTHERWISE. TEMPS ABOVE NORMAL...GENERALLY CENTRAL AND WEST. NORTHEAST OHIO AND NWRN PA SHOULD BE CLOSER TO NORMAL. && .AVIATION /18Z WEDNESDAY THROUGH MONDAY/... EXPECTING SHOWERS AND A FEW THUNDERSTORMS TO DEVELOP ACROSS NORTH CENTRAL OHIO AND MOVE EAST THROUGH THE AFTERNOON. FOR NOW WENT WITH VCTS MOST AREAS EAST. IN THE WEST CIGS EITHER LOW VFR OR MVFR LEVELS THROUGH THE AFTERNOON ALTHOUGH NOT EXPECTING TOO MUCH CONVECTION FOR THE AFTERNOON WITH SUBSIDENCE SHOWING UP IN THE LOW/MID LEVELS OF THE FORECAST SOUNDING. OVERNIGHT EXPECTING SHOWERS AND THUNDERSTORMS TO MOVE INTO WRN OHIO...MAINLY AFTER MIDNIGHT WITH WEAK WAVE ACROSS WARM FRONT TO OUR WEST. OTHERWISE EXPECTING WIDESPREAD MVFR CIGS/VSBYS. THURSDAY EXPECTING INCREASING MVFR CONDITIONS IN SHOWERS AND THUNDERSTORMS. AIRMASS WILL BE VERY MOIST AND UNSTABLE AND MODELS SHOW ENERGY ALOFT MOVING THROUGH THE AREA. OUTLOOK...NON VFR POSSIBLE IN SHOWERS/THUNDERSTORMS THROUGH FRIDAY. && .MARINE... LOW PRESSURE OVER THE GREAT LAKES WILL MOVE EAST ON THURSDAY. A WARM FRONT ACROSS THE LOWER OHIO VALLEY WILL MOVE NORTH ACROSS OHIO THURSDAY AND ONTO THE LAKE THURSDAY NIGHT INTO FRIDAY. THE PRESSURE GRADIENT WILL REMAIN WEAK TONIGHT THROUGH THE WEEKEND KEEPING WINDS GENERALLY LIGHT. WAVES AS A RESULT SHOULD CONTINUE AT 2 FEET OR LESS THROUGH THE PERIOD. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...KIELTYKA NEAR TERM...KIELTYKA/OUDEMAN SHORT TERM...KIELTYKA LONG TERM...TK AVIATION...TK MARINE...TK
Hazardous weather outlook, Aug 20, 10:18 AM EDT, 9 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE CLEVELAND OH 1018 AM EDT WED AUG 20 2014 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-211430- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 1018 AM EDT WED AUG 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. SOME OF THE THUNDERSTORMS THIS AFTERNOON AND EVENING MAINLY EAST OF INTERSTATE 71 MAY BE STRONG WITH LOCALLY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE AREA WILL BE IN ACTIVE WEATHER INTO THE WEEKEND AND ESPECIALLY THURSDAY INTO FRIDAY. RAINFALL WILL BE HEAVY AT TIMES AND THIS MAY MEAN FLOODING MAY DEVELOP. A FLOOD WATCH MAY EVENTUALLY BE NEEDED. THERE IS A POSSIBILITY THAT THUNDERSTORMS COULD BECOME SEVERE THURSDAY AFTERNOON AND EVENING WITH THE POTENTIAL FOR STRONG WINDS AND LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE MAINLY THURSDAY AFTERNOON AND EVENING. LEZ061-142>149-162>169-211430- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 1018 AM EDT WED AUG 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 19, 9:37 PM EDT | Special Marine Warning | CLE | 83 min | |
| Aug 20, 4:57 AM EDT | Areal Flood Advisory | CLE | Holmes, Stark | 6 hr |
| Aug 20, 5:30 AM EDT | Areal Flood Advisory | CLE | Knox | 6 hr |
| Aug 20, 5:52 AM EDT | River Flood Warning | CLE | Stark | 16 hr |
| Aug 20, 10:50 AM EDT | River Flood Warning | CLE | Trumbull | 35 hr |
Nearby
River Flood Warnings in Ohio, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.